i have panic disorder for since birth the only drug that works is xanax i take about 8 milligrams in 24 hours time periode my doctor now has decided to reduce my dosage over a year time iam thinking well should i find another doctor in new westminster b.c canada who is dedicated to xanax i was on valium and oxapam but did nothing i noticed also heart palputations when not takeing it any suggestions to my problem
were you on the valuim at the same time? or did u stop the xanax cold turkey and straight onto the valuim w/out weening down on the xanax??? I know that i went from 8mg a day, down to 6mg a day, and now i am on my own taking only half of the 6mg's that are prescribed for me to try to ween off slowly.... The Dr.s responsibility (at least in the US) is to ween you down and try to get u off the medication. Now, i do understand why u are upset!! As, i felt very upset when i just walked into the Dr.s office and was told i had no choice either!!... But, I am finding thru my own journey that i had to figure out what triggers the panic/ anxiety... And, was i just over medicating to take away from other personal underlying issues.... i am still on a high dosage!! heck i have been on benzo's off and on for 20 yrs myself!!.. But, the thought of not being dependent on this medication is kind of exciting to see what life would be like / and could i handle anxiety w/ out it now?? b/c things change over time... and mayby my brain/ nerves are just addicted to it and need to get off of it and heal.
Absolutly dont go off that high a dosage cold turkey!! ur heart feels like its going to push ur bones thru ur skin!! i know that feeling and its awful!!... If the DR is giving you a whole yr to work w/ you on getting off the meds its really at ur own free will weather u want to try it or not!! you could do it!! i am trying!! and its going to take me at least a yr too!!! goodluck!!
HI I WAS ON VALIUM BUT GOT OFF IT AND WAS PUT ON XANAX THEN OXAPAM BUT STEADY ON XANAX FOR 20 YEARS WHEN I WAS LIVEING IN ERUOPE I STAYED AT A DRS HOME WHO GOT ME OFF IT AFTER A MONTH BUT I HAD ATTACKTS OF PANIC SO I GOT BACK ON IT IUNDERSTAND ACCORDING TO JIM QUINN OF FORMER B.C CANADA PANIC ATTACTS ARE DUE TO ADRIENILINE AND SUGAR REACTIONS AND TREATMENT IS DIET AND RELAXATION EXCERCISES SECURE GRUOP IN VANCOUVER FOR AGROPHOBIA IAM TRYING I THANK YOU FOR YOUR SUPPORT
Xanax is absolutely horrible. It does not help with anxiety, it only triggers it. It is actually proven that the effects of xanax for anxiety only last in the body from 2-4 weeks (which, i'm sure, is why I had to start taking it with booze to take effect). Doctors are absolutely paid off by drug companies to feed this disgusting **** into our bodies, I have read that some people withdrawing from xanax went to their doctors for help to subside the withdrawal effects.. Only to have the doctors tell them to get back ON the drug so that they will feel normal! Uhhh, yeah. The only problem with that, is you have to be on the drug 24/7 and up your dose every other day so that you can even FEEL happy. I know you probably do have anxiety and depression, but these drugs are only making it worse on you - it is really better for you to just feel that depression pain every day than to dull it for a few hours with a cheap fix. Amino acids are said to balance the brains chemicals that are depleted from long term benzodiazepine use and may be helpful to you. Just as the person above said, NEVER quit cold turkey (I did, its PAINFUL as hell - it can also cause seizures in some people) but lower your doses gradually until you can get off of it. I feel like giving up all the time, but as long as I remain strong, I know that I can make it through life without medication taking me through the motions.. I know you can too! Just get help if you need it, and if you are a Godly person, pray every day.
Also, heart palpitations are a normal side effect of benzo withdrawal, which means (even if you didn't quit the drug) that you are having minimal effects of what it is like to actually cut benzo use out for good. If it makes you feel better, I am having HORRIBLE withdrawals and have been even before I quit. I am now 10 days clean and have been realizing that all the pain and anxiety and suffering I've gone through since I started taking xanax was actually the xanax CAUSING it. Once you realize how horrible this drug actually is, its really hard to keep feeding it to your body. Do some research online and you will see the actual side effects and problems brought forth by habitual benzo use. I have been seeing lights, I have been dizzy, lightheaded, nauseous, anxious, you name it... But it all comes back to the fact that this drug caused it all. It is your body trying to tell you that it wants this drug inside of it, because it hasn't made dopamine and other chemicals for so long since you have been basically feeding those chemicals to your brain. Best of luck to you, I hope you can get off this drug and start your life over with a fresh perspective that you cannot expect a pill to give you sanity and calm, it all comes from within.
so, if the benzo's have cause me not to make dopamine.. etc.. how do i get the dopamine level back up or is it possible to have dapamine levels at all after the usage of benzos??? is their anything NATURAL?? b/c i dont want my dr to try to just give me AD's b/c i am not depressed and have used tried every single one and they have a huge list of their own side effects as well.....
I just heard about Gaba, and Seroctin which i believe are natural to help certain things... but, have to do more extensive research as my friend's uncle is a dr and is giving him those supplements instead of more evil pills that are govt controlled!!...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.